MathSciNet Relay Station
MathSciNet bibliographic data
MR1790212 54H25 (47H10)
Imdad, M.; Khan, Q. H. Six mappings satisfying a rational inequality. Rad. Mat. 9 (1999), no. 2, 251–260 (2000).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement